MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VAMP JR.; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR VAMP JR.; CATHETER, CONTINUOUS FLUSH
Model Number VMP406
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A report is being submitted due to product evaluation findings.As received the pressure tubing was completely detached from the bond joint with sample site.Indication of bonding material was evident on tubing bond surface area.Tubing od, 0.1110", measured near the point of detachment, was within specification.No other visible damage or defect was observed from the system.The device history record review was performed and the product passed all manufacturing inspections without non-conformances identified associated to the reported malfunction.There are manufacturing controls to avoid potential causes related to the detached tubing malfunction that include 100% visual inspection to the connection to verify the right application of adhesive, solvent or silicone was performed, qa sampling inspection to make sure all the samples manufactured comply with the requirements established, and a pull test by qa.An engineering evaluation was initiated to assess for any manufacturing-related processes which could be correlated to the complaint.Based on the available information there is evidence that supports or confirms the failure mode is associated to a manufacturing defect.
 
Event or Problem Description
As reported during use the vamp jr had blood backing up into the reservoir.No additional information was available.There was no patient injury.The device is available for evaluation.

Brand Name
VAMP JR.
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR 
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR  
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23352108
Report Number2015691-2025-08703
Device Sequence Number9131558
Product Code KRA
UDI-Device Identifier07460691944794
UDI-Public(01)07460691944794(17)260506(11)241205(10)66171783
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K896819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2026
Device Model NumberVMP406
Device Lot Number66171783
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown